# SDR C2XA06IA032

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 7,006 hours, 3,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2008, DURING POSTFLIGHT INSPECTION, THE CREW REPORTED THAT THE GALLEY EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  MAINTENANCE REPAIRED A LOOSE WIRE ON GROUND BLOCK GS8506DC, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
